×

zbMATH — the first resource for mathematics

Stokes phenomena. (English) Zbl 0386.34008

MSC:
34M99 Ordinary differential equations in the complex domain
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Balser, W. B. Jurkat, and D. A. Lutz, Birkhoff invariants and Stokes’ multipliers for meromorphic linear differential equations, J. Math. Anal. Appl. 71 (1979), no. 1, 48 – 94. · Zbl 0415.34008
[2] G. D. Birkhoff, The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Amer. Acad. Arts and Sci. 49 (1913), 531-568. · JFM 44.0391.03
[3] Y. Sibuya, Linear differential equations in the complex domain; problems of analytic continuation, Kinokuniya, Tokyo, 1976. (Japanese).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.